MathSciNet Relay Station
MathSciNet bibliographic data
MR1612785 22E50 (11F70)
Goldberg, David; Shahidi, Freydoon On the tempered spectrum of quasi-split classical groups. Duke Math. J. 92 (1998), no. 2, 255–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement